# SDR UIEA2020060101160

- Difficulty date: May 26, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 87,733 hours, 25,005 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Clamp
- Part number: BACC10GY450
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

V BAND CLAMP LEAKING ON DUCT ON APU.  REMOVED AND REPLACED V BAND CLAMP.  OPERATIONAL CHECK NORMAL.  LEAK CHECK NORMAL IAW AMM 49-11-00.
